# SDR SWAA2022020434153

- Difficulty date: November 21, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STA 663 LOWER VAPOR BARRIER WEB HAS 6' CRACK AT RBL 35 / REMOVED R/H BS 663 VAPOR BARRIER WEB IAW SRM 51-40-02-0G-0. REPAIRED WEB IAW SRM 51-70-04-2R-10. REINSTALLED WEB IAW SRM 51-40-02-0G-0 AND BOEING DWG 111A1000 REV. -; 144A7100 REV. -; AND 111A7000 REV. - .
